MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550275-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 12/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of hypersensitivity and pain are listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use (eifu) as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the reported treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The additional xience sierra stent, referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that on (b)(6) 2019, two xience sierra stents were implanted in an unspecified coronary artery.Since the procedure, the patient has experienced pain in her mouth, she suspected as an allergic reaction.The patient went to the physician regarding this issue and the physician recommended benadryl to see if that would help.There was no additional hospitalization and there was no device issue reported.There was no additional adverse patient sequela.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9829931
Report Number2024168-2020-02401
Device Sequence Number10944437
Product Code NIQ
UDI-Device Identifier08717648227226
UDI-Public08717648227226
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2020
Device Model Number1550275-38
Device Catalogue Number1550275-38
Device Lot Number9082241
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE SIERRA STENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight64